MathSciNet Relay Station
MathSciNet bibliographic data
MR2137855 (2005m:16027) 16K40 (16S10)
Shirvani, M.; Gonçalves, J. Z. Free products arising from elements of finite order in simple rings. Proc. Amer. Math. Soc. 133 (2005), no. 7, 1917–1923.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement